Browse Title Index

Issue Title
Vol 7, No 2 (2016): Special Issue of Selected Papers from SoCG 2015 $1$-string $B_2$-VPG representation of planar graphs Abstract   PDF
Therese Biedl, Martin Derka
Vol 7, No 1 (2016) 2-manifold recognition is in logspace Abstract   PDF
Benjamin A Burton, Murray Elder, Arkadius Kalka, Stephan Tillmann
Vol 6, No 1 (2015) A constant-factor approximation for multi-covering with disks Abstract   PDF
Santanu Bhowmick, Kasturi Varadarajan, Shi-Ke Xue
Vol 5, No 1 (2014) A counterexample to a geometric Hales-Jewett type conjecture Abstract   PDF
Vytautas Gruslys
Vol 2, No 1 (2011) A fixed-parameter algorithm for the minimum Manhattan network problem Abstract   PDF
Christian Knauer, Andreas Spillner
Vol 6, No 1 (2015) A new algorithm for computing visibility graphs of polygonal obstacles in the plane Abstract   PDF
Danny Z. Chen, Haitao Wang
Vol 8, No 1 (2017) A new drawing for simple Venn diagrams based on algebraic construction Abstract   PDF
Arnaud Bannier, Nicolas Bodin
Vol 7, No 1 (2016) A plane 1.88-spanner for points in convex position Abstract   PDF
Ahmad Biniaz, Mahdi Amani, Anil Maheshwari, Michiel Smid, Prosenjit Bose, Jean-Lou De Carufel
Vol 7, No 1 (2016) Adjacency-preserving spatial treemaps Abstract   PDF
Kevin Buchin, David Eppstein, Maarten Löffler, Martin Nöllenburg, Rodrigo Silveira
Vol 6, No 1 (2015) Algorithms for ball hulls and ball intersections in normed planes Abstract   PDF
Pedro Martín, Horst Martini
Vol 7, No 1 (2016) An algorithm for the Euclidean cell decomposition of a non-compact strictly convex projective surface Abstract   PDF
Stephan Tillmann, Sampson Wong
Vol 3, No 1 (2012) An exponential lower bound on the complexity of regularization paths Abstract   PDF
Bernd Gärtner, Martin Jaggi, Clément Maria
Vol 3, No 1 (2012) An optimal algorithm for computing angle-constrained spanners Abstract   PDF
Paz Carmi, Michiel Smid
Vol 7, No 2 (2016): Special Issue of Selected Papers from SoCG 2015 Approximability of the discrete Fréchet distance Abstract   PDF
Karl Bringmann, Wolfgang Mulzer
Vol 2, No 1 (2011) Approximate Euclidean Ramsey theorems Abstract   PDF
Adrian Dumitrescu
Vol 8, No 1 (2017) Approximating minimum-area rectangular and convex containers for packing convex polygons Abstract   PDF
Helmut Alt, Mark de Berg, Christian Knauer
Vol 3, No 1 (2012) Approximating the average stretch factor of geometric graphs Abstract   PDF
Siu-Wing Cheng, Christian Knauer, Stefan Langerman, Michiel Smid
Vol 8, No 1 (2017) Classifying unavoidable Tverberg partitions Abstract   PDF
Boris Bukh, Po-Shen Loh, Gabriel Nivasch
Vol 3, No 1 (2012) Colouring the triangles determined by a point set Abstract   PDF
Ruy Fabila-Monroy, David R. Wood
Vol 8, No 1 (2017) Competitive local routing with constraints Abstract   PDF
Prosenjit Bose, Rolf Fagerberg, André van Renssen, Sander Verdonschot
Vol 5, No 1 (2014) Computational aspects of the Hausdorff distance in unbounded dimension Abstract   PDF
Stefan König
Vol 1, No 1 (2010) Computing multidimensional persistence Abstract   PDF
Gunnar Carlsson, Gurjeet Singh, Afra J. Zomorodian
Vol 1, No 1 (2010) Computing the maximum detour of a plane geometric graph in subquadratic time Abstract   PDF
Christian Wulff-Nilsen
Vol 2, No 1 (2011) Connected rectilinear graphs on point sets Abstract   PDF
Maarten Löffler, Elena Mumford
Vol 7, No 1 (2016) Consistent labeling of rotating maps Abstract   PDF
Andreas Gemsa, Martin Nöllenburg, Ignaz Rutter
Vol 2, No 1 (2011) Constant-work-space algorithms for geometric problems Abstract   PDF
Tetsuo Asano, Wolfgang Mulzer, Günter Rote, Yajun Wang
Vol 8, No 1 (2017) Counting and enumerating crossing-free geometric graphs Abstract   PDF
Manuel Wettstein
Vol 3, No 1 (2012) Cover contact graphs Abstract   PDF
Nieves Atienza, Natalia de Castro, Carmen Cortés, M. Ángeles Garrido, Clara I. Grima, Gregorio Hernández, Alberto Márquez, Auxiliadora Moreno-González, Martin Nöllenburg, José Ramon Portillo, Pedro Reyes, Jesús Valenzuela, Maria Trinidad Villar, Alexander Wolff
Vol 5, No 1 (2014) Covering folded shapes Abstract   PDF
Oswin Aichholzer, Greg Aloupis, Erik D. Demaine, Martin L. Demaine, Sándor P. Fekete, Michael Hoffmann, Anna Lubiw, Jack Snoeyink, Andrew Winslow
Vol 8, No 2 (2017): Special Issue of Selected Papers from SoCG 2016 Degree four plane spanners: Simpler and better Abstract   PDF
Iyad Kanj, Ljubomir Perkovic, Duru Turkoglu
Vol 2, No 1 (2011) Delaunay triangulation of imprecise points, preprocess and actually get a fast query time Abstract   PDF   TGZ
Olivier Devillers
Vol 7, No 1 (2016) Density of range capturing hypergraphs Abstract   PDF
Maria Axenovich, Torsten Ueckerdt
Vol 2, No 1 (2011) $d$-representability of simplicial complexes of fixed dimension Abstract   PDF
Martin Tancer
Vol 4, No 1 (2013) Embedding the dual complex of hyper-rectangular partitions Abstract   PDF
Michael Kerber
Vol 6, No 2 (2015): Special issue of Selected Papers from SoCG 2014 Euclidean Steiner shallow-light trees Abstract   PDF
Shay Solomon
Vol 4, No 1 (2013) Fat polygonal partitions with applications to visualization and embeddings Abstract   PDF
Mark de Berg, Krzysztof Onak, Anastasios Sidiropoulos
Vol 7, No 1 (2016) Finding shortest non-trivial cycles in directed graphs on surfaces Abstract   PDF
Sergio Cabello, Éric Colin de Verdière, Francis Lazarus
Vol 6, No 2 (2015): Special issue of Selected Papers from SoCG 2014 Finding the largest disk containing a query point in logarithmic time with linear storage Abstract   PDF
Tal Kaminker, Micha Sharir
Vol 7, No 1 (2016) Flat norm decomposition of integral currents Abstract   PDF
Sharif Ibrahim, Bala Krishnamoorthy, Kevin Vixie
Vol 4, No 1 (2013) Flow computations on imprecise terrains Abstract   PDF
Anne Driemel, Herman Haverkort, Maarten Löffler, Rodrigo Silveira
Vol 6, No 1 (2015) Forcing subarrangements in complete arrangements of pseudocircles Abstract   PDF
Ronald Ortner
Vol 2, No 1 (2011) Good quality virtual realization of unit disk graphs Abstract   PDF
Sriram Pemmaraju, Imran Pirwani
Vol 5, No 1 (2014) Guarding terrains via local search Abstract   PDF
Erik Krohn, Matt Gibson, Gaurav Kanade, Kasturi Varadarajan
Vol 6, No 2 (2015): Special issue of Selected Papers from SoCG 2014 Guest Editors' Foreword Abstract   PDF
Siu-Wing Cheng, Olivier Devillers
Vol 1, No 1 (2010) Happy endings for flip graphs Abstract   PDF
David Eppstein
Vol 6, No 2 (2015): Special issue of Selected Papers from SoCG 2014 Higher dimensional discrete Cheeger inequalities Abstract   PDF
Anna Gundert, May Szedlák
Vol 8, No 1 (2017) How many three-dimensional Hilbert curves are there? Abstract   PDF   C++
Herman Haverkort
Vol 5, No 1 (2014) Hyperbolic Delaunay complexes and Voronoi diagrams made practical Abstract   PDF
Mikhail Bogdanov, Olivier Devillers, Monique Teillaud
Vol 7, No 2 (2016): Special Issue of Selected Papers from SoCG 2015 Hyperorthogonal well-folded Hilbert curves Abstract   PDF
Arie Bos, Herman Haverkort
Vol 8, No 2 (2017): Special Issue of Selected Papers from SoCG 2016 Hyperplane separability and convexity of probabilistic point sets Abstract   PDF
Martin Fink, John Hershberger, Nirman Kumar, Subhash Suri
1 - 50 of 120 Items 1 2 3 > >>